# SDR 2007UALA02767

- Difficulty date: July 22, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N366UA
- Make and model: Boeing 737322
- Aircraft serial: 24535
- Aircraft time: 50,153 hours, 35,205 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER FUSELAGE AFT GALLEY DOOR 2R BODY TORQUE TUBE LOWER HINGE CUTOUT FWD CORNER SKIN IS CRACKED.  MAJOR REPAIR: FABRICATED AND INSTALLED EXTERNAL SKIN DOUBLER-TRIPLER REPAIR PER SRM 53-60-01 REPAIR NR 7.
